EFFICIENT ESTIMATION OF GENERALIZED ADDITIVE NONPARAMETRIC REGRESSION MODELS
Year of publication: |
2000
|
---|---|
Authors: | Linton, Oliver B. |
Published in: |
Econometric Theory. - Cambridge University Press. - Vol. 16.2000, 04, p. 502-523
|
Publisher: |
Cambridge University Press |
Description of contents: | Abstract [journals.cambridge.org] |
Saved in:
Saved in favorites
Similar items by person
-
Atak, Alev, (2010)
-
Hafner, Christian M., (2006)
-
Estimation, Inference and Specification Analysis H. White, Cambridge University Press, 1994
Linton, Oliver B., (1996)
- More ...